Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Rearrangements of access structures and their realizations in secret sharing schemes 期刊论文
DISCRETE MATHEMATICS, 2008, 卷号: 308, 期号: 21, 页码: 4882-4891
Authors:  Zhang, Zhifang;  Liu, Mulan;  Xiao, Liangliang
Favorite  |  View/Download:81/0  |  Submit date:2018/07/30
perfect secret sharing scheme  statistical secret sharing scheme  computational secret sharing scheme  rearrangement of access structures  
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
一类基于图上随机游动的密钥共享体制 期刊论文
中国科学e辑技术科学, 2007, 卷号: 037, 期号: 002, 页码: 199
Authors:  刘木兰;  肖亮亮;  张志芳
Favorite  |  View/Download:35/0  |  Submit date:2020/01/10
Linear multi-secret sharing schemes based on multi-party computation 期刊论文
FINITE FIELDS AND THEIR APPLICATIONS, 2006, 卷号: 12, 期号: 4, 页码: 704-713
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
linear multi-secret sharing schemes  "direct sum" linear multi-secret sharing schemes  monotone span programs  multi-party computation  
solvingthemultidiscretelogarithmproblemsoveragroupofellipticcurveswithprimeorder 期刊论文
actamathematicasinicaenglishseries, 2005, 卷号: 21, 期号: 6, 页码: 1443
Authors:  Li Junquan;  Liu Mulan;  Xiao Liangliang
Favorite  |  View/Download:79/0  |  Submit date:2020/01/10
linearsecretsharingschemesandrearrangementsofaccessstructures 期刊论文
actamathematicaeapplicataesinica, 2004, 卷号: 020, 期号: 004, 页码: 685
Authors:  xiao Liangliang;  Liu Mulan
Favorite  |  View/Download:48/0  |  Submit date:2020/01/10
线性多密钥共享体制 期刊论文
中国科学e辑技术科学, 2004, 卷号: 034, 期号: 010, 页码: 1148
Authors:  肖亮亮;  刘木兰
Favorite  |  View/Download:34/0  |  Submit date:2020/01/10
thresholdschemeswithweights 期刊论文
journalofsystemsscienceandcomplexity, 2004, 卷号: 017, 期号: 004, 页码: 578
Authors:  Xiao Liangliang;  Liu Mulan
Favorite  |  View/Download:53/0  |  Submit date:2020/01/10